# SDR FDEA200811295006

- Difficulty date: November 29, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 56,868 hours, 11,615 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK STATION 959 RIGHT X =-8.5  FOUND CORRODED.  CABIN: CORRODED SEAT TRACK AT STATION 959, X =-8.5 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 949 TO STATION 969, X = -8.5 AS PER SRM 53-70-00 FIGURE 1 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
